Non-compact Pareto equilibria for multiobjective games

Yuan X.-Z. and Tarafdar E. (1996) Non-compact Pareto equilibria for multiobjective games. Journal of Mathematical Analysis and Applications, 204 1: 156-163. doi:10.1006/jmaa.1996.0429


Author Yuan X.-Z.
Tarafdar E.
Title Non-compact Pareto equilibria for multiobjective games
Journal name Journal of Mathematical Analysis and Applications   Check publisher's open access policy
ISSN 0022-247X
Publication date 1996-11-15
Sub-type Article (original research)
DOI 10.1006/jmaa.1996.0429
Volume 204
Issue 1
Start page 156
End page 163
Total pages 8
Subject 2603 Analysis
2604 Applied Mathematics
Abstract In this paper, we study the existence of weighted Nash-equilibria and Pareto equilibria for non-compact multiobjective games with multicriteria as applications of the Ky Fan minimax principle in 1972. As results, several existence theorems for non-compact weighted Nash-equilibria and Pareto equilibria are established. These include the corresponding results in recent literature as special cases.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 25 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 02:25:04 EST by System User